MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure to treat bladder stones, the fiber broke in the middle after approximately 10 minutes of use.The procedure was completed with another fiber.There were no patient complications.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, no visual or functional testing was able to be completed.With all the available information, boston scientific concludes that the reported fiber break complaint was not confirmed.The ifu states: if excessive tissue or debris is allowed to accumulate on the laser fiber cap, overheating of the laser fiber cap will occur leading to premature laser fiber degradation and/or laser fiber failure.Do not bend at sharp angles.Inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement, a damaged fiber may cause accidental laser exposure or injury to the treatment room personnel or patient, and/or fire in the treatment room.Hold the fiber tip to a nonreflective surface and ensure that a circular green spot appears.If the spot is not circular, re-cleave the fiber.If the spot is weak or not visible, discard the fiber or return it to the supplier for replacement.Based on the information available, a conclusion code cause not established was assigned to this investigation.Correction to field h6: impact codes.
 
Event or Problem Description

Brand Name
LUMENIS MOSES 365 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23319131
Report Number2124215-2025-72718
Device Sequence Number5135380
Product Code GEX
UDI-Device Identifier07290109143408
UDI-Public(01)07290109143408(17)270723(10)14612411
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0014612411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer12/29/2025
04/15/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/23/2026
05/12/2026
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown